Toggle Main Menu Toggle Search

Open Access padlockePrints

Chebyshev Expansion Methods for the Solution of Eiilptic Partial Differential Equations

Lookup NU author(s): Professor Chris Phillips


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


In a recent paper, Haidvogel and Zang (J. Comput. Phys. 30 (1979), 167) described a method, based on an expansion in Chebyshev polynomials, for the solution of Poisson's equation in a rectangle. They also indicated how the method might be extended to more general equations. In this note, we give a comparison of the method with the global element method (Delves and Hall, J. Inst. Math. Appl. 23 (1979), 223), and give numerical results for those problems treated by Haidvogel and Zang.

Publication metadata

Author(s): McKerrell A, Phillips C, Delves LM

Publication type: Article

Publication status: Published

Journal: Journal of Computational Physics

Year: 1981

Volume: 41

Issue: 2

Pages: 444-452

ISSN (print): 0021-9991

ISSN (electronic): 1090-2716

Publisher: Academic Press


DOI: 10.1016/0021-9991(81)90105-4


Altmetrics provided by Altmetric